Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Throwing up within minutes after taking meds
Mar 5, 2006

If one throws up within a few minutes after taking meds (3tc, d4t and stocrin), should you immediately take it again or wait until the next normal time?

Response from Dr. Henry

Good question. It is important not to totally miss entire doses very frequently (very true of Stocrine based regimens). If you are throwing up the pill fragments that is an urgent problem that needs to be addressed with your HIV specialist. A wide range of anti-nausea meds are available to diminish/stop nauseas due to medication (which often will diminish over time). If the nausea/vomiting occurs occasionally it is OK to wait for the next dose to see if you stomach has settled down though your HIV specialist should to informed of the situation. KH



Previous
gi mess
Next
serostim failure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement